# SDR DALA2025021001031

- Difficulty date: February 7, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N810DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31922
- Aircraft time: 36,071 hours, 13,781 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0800444) R/H KICK FITTING HAS CORROSION AROUND THE BUSHING. REMOVED AND REPLACED RT KICK FTG REF BAC DRWG 112A1501 AND FRAME REPLACEMENT DRWG 002A0084.
